# SDR CALA2024050801396

- Difficulty date: May 4, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 76,098 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5391160120100
- Condition: Cracked
- Location: Frm 32
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT SIDE FR32 PROFILE CRACKED PER HAECO LCQ NR 9296342/30 342.   REMOVED AND REPLACED PROFILE PANEL AT FWD CARGO PIT RT SIDE FR32 IAW A320 SRM 51-72-11-911-001 SRM 51-72-11-911-002 AND SRM 51-4 2-11-001.
